Aa
A
A
Close
1373186 tn?1278559805
pregnancy (plan b )
monday 21,2010 unproted sex  drank the plan b pill on wednesday 23,2010  had unproted sex again   thursday 24,2010  and drank the pill again on friday 25,2010 ... i usually get my period on the 6th of each month i'ts now  july7th ,2010 and nothing is here yet is there a posibility i might be pregnant since i waited to long to take the pill ..  it says it last up to 72 hours but i went ahead and had unprotected sex again and drinking  plan b to much may give me a higher percentage of becoming pregnant.... i'm having cramps now and comes and goes.. but not like usual.. its the second day of cramping but not strong just lightly.. (it's either im pregnant or my hormonoes are all over the place because i took the pill twice)
Cancel
1 Answers
Page 1 of 1
1283095 tn?1279476231
Cramping is a sign of your pending period. When one is pregnant there are no signs until you're 2-3 months pregnant and that is just nausea. It might be that the pill has caused some delay on your period as this can be a side effect of this type of treatment. I suggest you get on birthcontrol pills or an IUD <-- Which is great since you don't have to worry much about getting pregnant. Wish you the best of luck and no more worries :o)
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Comment
Post Comment
Your Answer
Avatar universal
Answer
Do you know how to answer? Tap here to leave your answer...
Answer
Answer
Post Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Fertility / Infertility / IVF Community Resources
Top Trying to Conceive Answerers
5875562 tn?1410902486
Blank
yari1980
miami, FL
961574 tn?1462909130
Blank
mhv
Lancaster, OH
Avatar f tn
Blank
slightlycosmo
Avatar n tn
Blank
catwoman276
Avatar f tn
Blank
Blasian1121
12940884 tn?1474127738
Blank
Belle313
City of Angels